U.S. doctors online nowAsk doctors free
Monterey, CA
A 45-year-old male asked:

1 does of votrient (pazopanib) made me very sick to my stomach. now what?

2 doctor answers3 doctors weighed in
Dr. Charles Cattano
Gastroenterology 40 years experience
Don't take it...?: If you are convinced a particular supplement or drug is not tolerated, then it is best to speak with the provider who recommended it. This way, you can understand how critical or elective its use may be, and what alternatives may be available.
Dr. Fernando Austin
Gastroenterology 47 years experience
Nausea/Vomiting: Many medications taken by mouth have the potential to cause side effects. Nausea, vomiting, abdominal pain, upset stomach, bad taste in the mouth, dizziness etc. Etc are among the many common side effects of votrient (pazopanib). Read the side effects sheet given to you by the pharmacy when the drug was dispensed. Also contact your oncologist to discuss your reaction.
Last updated Mar 26, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.